# SDR U2RA201608090002

- Difficulty date: August 9, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,772 hours, 23,578 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N75523
- Condition: Corroded
- Location: Bs 1094
- Part time: 68,772 hours, 23,578 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL FORWARD DOOR CUTOUT, OUTBOARD SIDE HAS CORROSION.  REPAIRED WING TO BODY FAIRING OUTER CHORD AT BS 1094 IAW ENGINEERING ORDER FAS EA 16259.
